The nature of the spectrum of the first boundary-value problem for equations of higher order in infinite regions
Matematičeskie zametki, Tome 1 (1967) no. 5, pp. 575-582
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1967_1_5_a9,
author = {G. N. Finozhenok},
title = {The nature of the spectrum of the first boundary-value problem for equations of higher order in infinite regions},
journal = {Matemati\v{c}eskie zametki},
pages = {575--582},
year = {1967},
volume = {1},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1967_1_5_a9/}
}
TY - JOUR AU - G. N. Finozhenok TI - The nature of the spectrum of the first boundary-value problem for equations of higher order in infinite regions JO - Matematičeskie zametki PY - 1967 SP - 575 EP - 582 VL - 1 IS - 5 UR - http://geodesic.mathdoc.fr/item/MZM_1967_1_5_a9/ LA - ru ID - MZM_1967_1_5_a9 ER -
G. N. Finozhenok. The nature of the spectrum of the first boundary-value problem for equations of higher order in infinite regions. Matematičeskie zametki, Tome 1 (1967) no. 5, pp. 575-582. http://geodesic.mathdoc.fr/item/MZM_1967_1_5_a9/